# SDR 9602885523

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,114 hours
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST, RIGHT GENERATOR CONTROL TRIPPED.  ABORTED TAKEOFF AT 20 KNOTS AND CLEARED RUNWAY.  CREW RESET GENERATOR CONTROL PER COCKPIT OPERATING MANUAL AND DEPARTED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OVER FREQUENCY AND PMG WIRING MESSAGES LOGGED.  PLACED RIGHT GENERATOR AND IDG ON MEL 24-00-1 FOR REPLACEMENT OF IDG PER FIM.  MAINTENANCE REPLACED THE IDG, LEAK AND OPERATIONAL CHECK WAS NORMAL.
